I know I am overdue for a blog. I don’t really remember where I left off last time. I’ve been to a new cardiologist and I had an ultrasound to see if there was any inflammation around my heart causing me chest pain and shortness of breath. I have yet to know the results of that test because the doctor cancelled my appointment since she will not be in town.
The cardiologist did mention that I could also have a problem with my diaphragm. I’m starting to believe that that is my whole problem. I notice now when my heart burn and gastritis are bad, so are my chest pains and shortness of breath. My breathing trouble at night gets worse when my stomach gets worse. Nothing seems to stay down in my stomach anymore and I’m clearing my throat all day long from the acid reflux.
I started taking Carafate about 5 weeks ago in hopes of healing the gastritis, and so far I don’t feel any better. I still have to eat right before bed and eat in the middle of the night or early morning to get the grinding pain to stop. My stomach grinds even when I just drink water. I’m not sleeping very well. I’m sleeping propped up which has been really hard on my back since I am a side-sleeper. I feel like I can’t breathe when I sit. I feel really full when I drink water. I’m miserable with this problem, to be honest.
My GI wanted me to see a nutritionist to get ideas for meals, but I honestly don’t know what they would tell me to do that I’m not already doing. I can’t possibly eliminate anything else, and everything I have eliminated has been for good reason so there isn’t any way I could put it back into my diet. I have made an effort to still try to be as nutritionally sound as possible.
I’m going back to the GI soon to talk about the carafate and my diaphragm.
I went to see a neuropsychologist to get some help with my brain fog. It’s really bad, so bad that I don’t know how I will ever be a functioning adult if I don’t get it sorted out. I had an MRI on the 10th just to check up on my brain and make sure I don’t have lesions and stuff. The doctor wants me to do some testing for my brain fog but they didn’t have an appointment for me until the end of summer so I’ll just be waiting til then.
I’m still taking the Humira shots twice a month. They are still helping some of my lower GI tract inflammation and also some of my muscle pain seems to be better. I would be hard pressed to say it isn’t helping some things. I am still disappointed that I feel so awful all the time, but I am hoping if I can get my GERD/hernia and my brain fog sorted out, I might not feel so terrible. Those 2 problems are really bothersome and could possibly be overshadowing any other relief I might be getting from the Humira.
I’m having a bad time with vertigo. I’m dizzy just from looking down slightly at my computer screen. I noticed my vision seems a bit weaker lately, not sure if it’s just time for an adjustment in prescription or if it means anything. I do have an astigmatism for which I do not wear corrective contact lenses. I’ve always been fine without torics. But lately it bothers me when I wear my glasses too and those do correct my astigmatism. I tried my toric samples the other day and my vision didn’t seem to improve. It’s not a big deal, just an annoyance. Maybe my vision is blurry because I don’t sleep much. Who knows.
Some of you noticed that I haven’t written a blog in a while. I truly appreciate everyone that follows along with me. I have someone in my life that is harassing me, especially on the internet, and I have continued to write knowing that they read it and that they may decide to bother me more, and that isn’t going to stop me from doing what I feel is important for people who like to read my blog and for myself. I considered dropping out of sight and closing down my blog and making an attempt to write somewhere else anonymously, but I don’t want to give anyone that kind of power over me, and I don’t want to abandon people who have been so supportive in the last 4 years. I’ve recently had a change of attitude over the whole situation and now find it laughable and quite pathetic.
Cheers to that.